RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 6  


Hilbert Module Realization of the Square of White Noise and Finite Difference Algebras
L. Accardi, M. Skeide
803
Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces
S. Kh. Aranson, E. V. Zhuzhoma
819
A Method of Deducing $L$-Polyhedra for $n$-Lattices
E. P. Baranovskii, P. G. Kononenko
830
On Lower Bounds for the $L_1$-Norm of Exponential Sums
M. Z. Garaev
842
Almost Combinatorial Selector Sets
A. N. Degtev
851
On the Determination of Free Evolution in the Lax–Phillips Scattering Scheme for Second-Order Operator-Differential Equations
S. A. Kuzhel
854
On the Phase Portrait of a Harmonic Oscillator with Friction Perturbed by a Random Process of White Noise Type
G. L. Kulinich, Yu. V. Berhackaya
862
On Rearrangements of the Haar System in $L_p$
D. Z. Marshan
870
Weak Solvability of the Dirichlet Problem on Stratified Sets
O. M. Penkin, E. M. Bogatov
874
On the Complexity Functions for $T$-Ideals of Associative Algebras
V. M. Petrogradsky
887
On Equivalent Normings in the Spaces $H_p^r$ on Compact Homogeneous Spaces
S. S. Platonov
898
A Probabilistic Approach to the Problem of the Defects of Admissible Sets in a Lattice
A. M. Raigorodskii
910
Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion
V. M. Khametov
917
An Analog of the Cameron–Johnson Theorem for Linear $\mathbb C$-Analytic Equations in Hilbert Space
D. N. Cheban
935

Brief Communications
Well-Defined Solvability of Some Differential-Difference Equations in Sobolev Spaces
V. V. Vlasov, V. Zh. Sakbaev
939
On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators
I. M. Karabash
943
A new representation of the Hamiltonian operator for bosons and fermions. Quantization of free energy and the dependence of the Landau criterion on temperature
V. P. Maslov
945
Image of the Cartesian Product of Cantor $\tau$-Sets under a Smooth Map
N. G. Moshchevitin
948
Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients
A. S. Osipov
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019